| Model Number |
D284DRG |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) did not notify the patient with an alert when the battery was low.The device was later explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Device analysis revealed that of telemetry and all functions were due to a severely depleted battery.The device was fully functional and operated under normal current drain when powered with an external supply.It was verified that the device speaker sounded appropriately when the device was powered up, verifying that the device speaker works.It was verified that the device low battery voltage alert was programmed off and when it was programmed on and the battery voltage was lowered, the device alerted appropriately.The device passed all testing throughout analysis and was found to meet specifications for normal device operation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.